# SDR CALA2014052291124

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHOW SIGNS OF CORROSION AT STRINGER 42L JUST AFT OF FRAME 63.   PERFORMED LT ANGLE REPAIR AT AFT CARGO COMPARTMENT STRINGER 42L JUST AFT OF FRAME 63 IAW SRM 53-0 0-13 FIG 203 SHEET 3.  REPAIR IS A CATEGORY B REPAIR & REQUIRES RE-INSP AT 60000 FC, 75000 FH IAW SRI 53-00-13, SRI 5 3-00-13-2-002-00 TABLE 209.
